Record number :
348843
Title of article :
Computability of series representations for Greenʹs functions in a rectangle
Author/Authors :
Y.A. Melnikov and M.Y. Melnikov، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2005
Pages :
7
From page :
774
To page :
780
Keywords :
Series forms of Greenיs functions , Acceleration of convergence , Laplace and Klein–Gordon equation , Rectangular region
Journal title :
Engineering Analysis with Boundary Elements
Serial Year :
2005
Link To Document :
بازگشت